# SDR 1350532763EA

- Difficulty date: May 28, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- System (JASC): 3400 · Navigation System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0532
- Condition: Inoperative
- Location: Cockpit
- Part time: 383 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP.  MX CHANGED CIRCUIT BREAKER SWITCH.
